# SDR USAA060616

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 1122424
- Condition: Cracked
- Location: Bs 907 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE CRACKED STA 907, S4L.  INSTALL NEW STRINGER SPLICE IAW SRM 51-10-02, DEFECT SIZE: .25".
